Italy: Peer-Reviewed Study Finds ‘Metal-Like Objects’ in 94% of Individuals With Reported mRNA Vaccine Side Effects

Authors:  Jim Hoft September 7, 2022 The Gateway Pundit

A peer-reviewed study in Italy found that 94% of people who experienced side effects after receiving mRNA vaccines had abnormal blood and contained foreign matter one month after vaccination, Epoch Times reported.

This new study was published in August 2022 in the open access peer-reviewed journal, International Journal of Vaccine Theory, Practice, and Research (IJVTPR).

Starting in March 2021, three Italian surgeons analyzed peripheral blood, using a single drop from each of 1,006 symptomatic participants who had had at least one mRNA injection (from Pfizer or Moderna.)

According to the study, “there were 948 subjects (94% of the total sample) whose blood showed aggregation of erythrocytes and the presence of particles of various shapes and sizes of unclear origin one month after the mRNA inoculation.”

Erythrocytes also known as red blood cells contain a protein called hemoglobin, which carries oxygen from the lungs to all parts of the body.

“In 12 subjects, blood was examined with the same method before vaccination, showing a perfectly normal hematological distribution. The alterations found after the inoculation of the mRNA injections further reinforce the suspicion that the modifications were due to the so-called “vaccines” themselves. We report 4 clinical cases, chosen as representative of the entire case series. Further studies are needed to define the exact nature of the particles found in the blood and to identify possible solutions to the problems they are evidently causing,” it added.

“Of the 1,006 subjects, 426 were males and 580 were females and 141 of them received only a single dose of the mRNA experimental injection, 453 got a second dose, and 412 received a third dose. The average age of the 1,006 subjects was 49 years and their age ranged from 15-85. On the average, 5.77% of the 1,006 individuals had normal blood samples in spite of their COVID-19 symptoms,” according to the study.

“The remaining 94.23% had abnormal blood samples as illustrated in the 4 cases we selected out of the 12 who were normal before receiving any mRNA injections but were no longer normal afterward. For each case, a drop of blood was drawn by pricking a finger and was analyzed under a ZEISS Primostar orLEITZ Laborlux 12 dark-field microscope. The observation of the blood under an optical microscope in a dark-field took place an average of thirty days after the last inoculation,” the study added.

The three surgeons behind the study—Franco Giovannini, Riccardo Benzi Cipelli, and Gianpaolo Pisano—claim that their findings are similar to those of a study by Young Mi Lee, Sunyoung Park, and Ki-Yeob Jeon from South Korea, titled “Foreign Materials in Blood Samples of Recipients of COVID-19 Vaccines,” but the Italian study has “much larger sample.”

“Our findings, however, are bolstered by their parallel analysis of the fluids in vials of the mRNA concoctions alongside centrifuged plasma samples from the cases they studied intensively. What seems plain enough is that metallic particles resembling graphene oxide and possibly other metallic compounds, like those discovered by Gatti and Montanari, have been included in the cocktail of whatever the manufacturers have seen fit to put in the so-called mRNA “vaccines.”

The surgeons believed that the vaccine makers should provide an explanation as to what is within the shots and why those components are present.

“In our experience as clinicians, these mRNA injections are very unlike traditional “vaccines” and their manufacturers need, in our opinions, to come clean about what is in the injections and why it is there,” they said.

Below are the results of the study:

These photos are at 40x magnification. At the left side, (a) shows the blood condition of the patient before the inoculation. The right side image, (b) shows the same person’s blood one month after the first dose of Pfizer mRNA “vaccine”. Particles can be seen among the red blood cells which are strongly conglobated around the exogenous particles; the agglomeration is believed to reflect a reduction in zeta potential adversely affecting the normal colloidal distribution of erythrocytes as see at the left. The red blood cells at the right (b) are no longer spherical and are clumping as in coagulation and clotting. (Source: IJVTPR)

The image at 120x magnification shows two exogenous particles and clusters of fibrin 2 months after vaccination. (Source: IJVTPR)

This image at 120x magnification (3x magnification digitally produced)highlights a typical self-aggregating structuring in fibro/tubular mode.Figure 2. In this case the assembly of particles takes on crystalline features; furthermore, there is an area of close influence, butterfly wings, in the context of which a crystalline type organization occurs.Figure 3. The image at 120x magnification shows two exogenous particles and clusters of fibrin 2 months after vaccination. (Source: IJVTPR)

Case No. 1:

“This individual is a male of 33 years, who formerly was an athlete, apparently healthy before inoculation with an mRNA Pfizer injection. One month after receiving the first dose of the Pfizer “vaccine”, he showed marked asthenia, a constant gravitational headache (i.e., one sensitive to the position and movements of his head and body such that the pain was increased by movement of the head up or down). The headaches were unresponsive to common painkillers. Diffuse rheumatic arthralgia with dyspnea on exertion were noted.” See illustration below:

(a) The photo on the left at 40x magnification shows the blood condition of the patient before the inoculation. (b)The image on the right, also at 40x magnification, shows the deformation of the erythrocyte cell profile, and the strong tendency for the deformed erythrocytes to aggregate. (Source: IJTPVR)

Case No. 2:

Advertisement – story continues below

“This case was a woman 54 years old whose symptoms included the drug-resistant severe headache, profound worsening asthenia, sleep/wake rhythm disorders, generalized paresthesia and dysesthesia, psychic manifestations with depressive mood after the second dose of the Pfizer vaccine.” Her blood story is captured below:

(a) Deformation and erythrocyte aggregation with signs of hemolysis at 40x magnification. (b) A foreign crystallized tubular structure at 120x magnification. (Source: IJTPVR)

(a) Aggregated/conglobated erythrocytes, with hemolysis, and clustered fibrinat 40x magnification. (b) A blowup of a foreign complex crystalline structureat 120x magnification.Figure 8. (a) Deformation and erythrocyte aggregation with signs of hemolysis at 40x magnification. (b) A foreign crystallized tubular structure at 120x magnification. (Source: IJTPVR)

Leave a Reply

Your email address will not be published.